Differential and Integral Equations

Existence of solutions for the 't Hooft-Polyakov-Julia-Zee monopole

J. B. McLeod and C. B. Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Model equations for magnetic monopoles have been obtained independently by 't Hooft, Polyakov, and Julia and Zee. This paper analyzes these equations (three simultaneous ordinary differential equations), shows that the corresponding boundary-value problems possesses a solution and discusses its qualitative properties.

Article information

Differential Integral Equations, Volume 14, Number 12 (2001), 1409-1420.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34B60: Applications
Secondary: 34B15: Nonlinear boundary value problems 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15]


McLeod, J. B.; Wang, C. B. Existence of solutions for the 't Hooft-Polyakov-Julia-Zee monopole. Differential Integral Equations 14 (2001), no. 12, 1409--1420. https://projecteuclid.org/euclid.die/1356123003

Export citation